Maltepe Journal of Mathematics
Kapak Resmi
Periyot Yılda 2 Sayı | Başlangıç: 2019 | Yayıncı Hüseyin ÇAKALLI | http://dergipark.gov.tr/mjm

The Maltepe Journal of Mathematics (MJM) is an internationally peer-reviewed and will be indexed journal which will be published regularly in  June and December in 2 issues per year, starting from 2019 in the areas of mathematics. All articles submitted for publication are considered by the editor, editorial advisory board and area editors. Scientific studies are published in our journal in the form of original research articles written in English

The Maltepe Journal of Mathematical (MJM) accepts research articles in the following areas of Mathematics and its applications. Topics of the journal include: Functional Analysis, Operator theory, Real Analysis, Complex Analysis, Abstract Spaces, Differential Equations, Optimization, Fourier analysis, Harmonic analysis, Nonlinear Functional Analysis, Sequences, Series and Summability, Topology.

Maltepe Journal of Mathematics

Periyot Yılda 2 Sayı | Başlangıç: 2019 | Yayıncı Hüseyin ÇAKALLI | http://dergipark.gov.tr/mjm
Kapak Resmi

17

29

The Maltepe Journal of Mathematics (MJM) is an internationally peer-reviewed and will be indexed journal which will be published regularly in  June and December in 2 issues per year, starting from 2019 in the areas of mathematics. All articles submitted for publication are considered by the editor, editorial advisory board and area editors. Scientific studies are published in our journal in the form of original research articles written in English

The Maltepe Journal of Mathematical (MJM) accepts research articles in the following areas of Mathematics and its applications. Topics of the journal include: Functional Analysis, Operator theory, Real Analysis, Complex Analysis, Abstract Spaces, Differential Equations, Optimization, Fourier analysis, Harmonic analysis, Nonlinear Functional Analysis, Sequences, Series and Summability, Topology.

Volume: 1 Issue: 1 Son Sayı
Cilt 1 - Sayı 1 - Haz 2019